Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 128, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 30, 2006, 1:28 PM CDT for Macon County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2006, 1:28 PM CDT (18:28 UTC)
- Expired
- Apr 30, 2006, 2:10 PM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Macon County, IL
The radar
The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 11:52 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 301828
SVRILX
ILC115-301930-
/O.NEW.KILX.SV.W.0128.060430T1828Z-060430T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
128 PM CDT SUN APR 30 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MACON COUNTY IN CENTRAL ILLINOIS.
* UNTIL 230 PM CDT
* AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BLUE MOUND...OR ABOUT 15
MILES NORTHEAST OF TAYLORVILLE...AND WAS MOVING NORTHEAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
MACON...
MOUNT ZION...
DECATUR...
LONG CREEK...
OREANA...
ARGENTA...
OTHER LOCATIONS IN THE WARNING INCLUDE...OAKLEY...BOODY AND ELWIN.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3989 8875 3975 8877 3973 8882 3970 8882
3967 8886 3966 8914 3974 8913 4000 8886
4004 8881 4005 8876
$$
BAK2 follow-up statements
000
WWUS53 KILX 301845
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
144 PM CDT SUN APR 30 2006
ILC115-301930-
/O.CON.KILX.SV.W.0128.000000T0000Z-060430T1930Z/
MACON-
144 PM CDT SUN APR 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR MACON COUNTY...
AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELWIN...OR ABOUT NEAR
DECATUR...MOVING NORTHEAST AT 30 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
OREANA.
ARGENTA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3989 8875 3975 8877 3973 8882 3970 8882
3967 8886 3966 8914 3974 8913 4000 8886
4004 8881 4005 8876
$$
BAK000
WWUS53 KILX 301910
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
210 PM CDT SUN APR 30 2006
ILC115-301920-
/O.CAN.KILX.SV.W.0128.000000T0000Z-060430T1930Z/
MACON-
210 PM CDT SUN APR 30 2006
...THE SEVERE THUNDERSTORM WARNING FOR MACON COUNTY HAS BEEN
CANCELLED...
AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. REMAIN
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3989 8875 3975 8877 3973 8882 3970 8882
3967 8886 3966 8914 3974 8913 4000 8886
4004 8881 4005 8876
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 10:47 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 30, 10:47 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1047 AM CDT SUN APR 30 2006 .UPDATE... UPPER AND SFC LOWS ARE VERTICALLY STACKED AND CENTERED OVER SOUTH CENTRAL IOWA. MID-LEVEL DRY SLOT HAS WORKED ITS WAY INTO WESTERN ILLINOIS... WHICH HAS LED TO SOME DECREASE IN CLOUD COVER ACROSS THAT AREA. EVEN A FEW REPORTS OF BRIEF SUNSHINE HAVE TRICKLED IN. WE ARE ALREADY SEEING SOME SIGNS OF DIFFERENTIAL HEATING IN THE DRY SLOT AREA... DUE TO LACK OF MID-LEVEL CLOUDS MORE SO THAN THE FEW BREAKS IN THE LOW DECKS. PIA/IJX/SPI ALREADY UP TO 61 DEGREES WHILE AREAS EAST OF I-55 ARE STILL MIRED IN THE MIDDLE 50S. MAIN FRONT HAS PRETTY MUCH BECOME WASHED OUT... TEMPERATURE DIFFERENTIAL MAINLY BEING A RESULT OF THE MID-LEVEL DRY SLOT. HOWEVER... MODEST WIND SHIFT STILL EXISTS... AND THIS APPEARS TO BE A FOCUSING POINT FOR ENHANCED CONVECTIVE SHOWERS WHICH CURRENTLY STRETCH FROM PEORIA... TO SPRINGFIELD... THEN DOWN TOWARDS SAINT LOUIS. NO LIGHTNING STRIKES NOTED AS OF YET. SHOWER ACTIVITY HAS BECOME MORE SCATTERED IN NATURE ACROSS THE REGION THIS MORNING... BUT COVERAGE SHOULD INCREASE THROUGH THE AFTERNOON AS DAYTIME HEATING LEADS TO SOME MODEST INSTABILITY IN THE DRY SLOT AREA... AND MORE UPPER LEVEL SPOKES OF ENERGY ROTATE THROUGH THE AREA. THE MOST NOTABLE UPPER LEVEL FEATURES INCLUDE A SHORTWAVE IMPULSE SEEN ON WATER VAPOR IMAGERY RIDING THROUGH SOUTHWEST MISSOURI AND NORTHERN ARKANSAS... AND ANOTHER IMPULSE SLIDING DOWN THE BACK SIDE OF THE LOW OVER WESTERN NE/KS. FIRST SHORTWAVE SHOULD INCREASE CONVECTIVE COVERAGE THROUGH EARLY AFTERNOON... WITH ANOTHER ROUND OF CONVECTION POSSIBLE MORE TOWARDS EVENING AS THE SECOND IMPULSE RIDES THROUGH. SEVERE RISK LOOKS MARGINAL AT THIS POINT... MAINLY DUE TO RELATIVE LACK OF INSTABILITY. PLENTY OF WIND JUST ALOFT... SO ANY SORT OF CONVECTION COULD BRING STRONGER GUSTS DOWN TO THE SFC VIA MOMENTUM XFER. FREEZING LEVELS ALSO A LITTLE LOW AS WELL ENHANCING THE HAIL THREAT... BUT LAPSE RATES ARE MARGINAL IN THE HAIL GROWTH ZONE. SEVERE WOULD BE MOST LIKELY LATER THIS AFTERNOON ALONG WITH PEAK HEATING... MAINLY ALONG AND WEST OF THE I-55 CORRIDOR... BUT HIGHER THREAT WILL LIKELY BE OFF TO OUR SOUTHWEST. WILL BE UPDATING ZONES TO REMOVE MORNING WORDING... AS WELL AS BUMP UP TEMPS A FEW DEGREES IN THE WEST AND SOUTHWEST WHERE TEMPS SHOULD CLIMB INTO THE MIDDLE 60S. && .PREV DISCUSSION... 00Z SHORT RANGE MODELS ARE IN GOOD AGREEMENT WITH HANDLING ELONGATED LARGE CLOSED CUTOFF UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW OVER THE CENTRAL PLAINS...BECOMING VERTICALLY STACKED AND SLOWLY WEAKENING AS IT LIFTS NORTHWARD ACROSS MN INTO TUE. FORECAST CHALLENGE IS HOW WINDY IT WILL BE TODAY AND HOW HIGH CONVECTION CHANCES WILL BE AND HOW LONG IT WILL LAST. ALSO ADDRESSING SPC/S SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON/EVENING OVER MUCH OF CENTRAL/SE IL. SHORT TERM...TODAY THROUGH TUESDAY... RADAR MOSAIC SHOWS A SWIRL OF SHOWERS OVER MUCH OF IL AND MOVING NORTHWARD ACROSS WI/IA. SHOWERS ARE MORE WIDELY SCATTERED OVER MO AND OVER SE QUARTER OF IL...EAST OF I-57 AND SOUTH OF AN EFFINGHAM TO LAWRENCEVILLE LINE. THESE SHOWERS SUPPORTED BY 50 KNOT PLUS SOUTHERLY LOW LEVEL JET WITH BROAD AREA OF WARM AIR AND MOISTURE ADVECTION OVER IL. SURFACE MAP SHOWS 998 MB LOW PRESSURE OVER NW MO WITH A FRONTAL BOUNDARY EXTENDING ACROSS CENTRAL MO INTO EASTERN AR AND CENTRAL LA. A LARGE/ELONGATED 555 DM 500 MB CUTOFF LOW WAS NEAR THE NE/KS BORDER. RATHER STRONG SE WINDS OF 15 TO 30 MPH AND GUSTS OF 30 TO 40 MPH AT TIMES ACROSS CENTRAL IL WITH TIGHT PRESSURE GRADIENT. BLOOMINGTON REPORTED A WIND GUST OF 49 MPH AROUND 145 AM. MILD TEMPS AGAIN AT DAWN OF 55 TO 60F AND MOIST WITH DEWPOINTS IN THE LOW TO MID 50S. LOW PRESSURE TO LIFT SLOWLY NORTHWARD ACROSS WESTERN IOWA TODAY AND BECOME VERTICALLY STACKED WITH CUTOFF UPPER LEVEL LOW AND FAIRLY STRONG SHORT WAVE LIFTS NORTHWARD FROM AR ACROSS IL THIS AFTERNOON. GULF REMAINS WIDE OPEN TODAY AND HAVE CATEGORICAL POPS OF SHOWERS TODAY ACROSS CENTRAL/SE IL WITH 100 PERCENT POPS NE AREAS THIS MORNING. THEN CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING AND SPC HAS SHIFTED SLIGHT RISK OF SEVERE FROM SW IL INTO CENTRAL IL AS FAR NE AS I-74. BEST INSTABILITY THIS AFTERNOON IS FROM PEORIA AND SPRINGFIELD SW WHERE CLOSER TO CUTOFF UPPER LEVEL LOW AND ITS COOLER AIR ALOFT/STEEPER LAPSE RATES. DRY WEDGE TRYING TO NUDGE NORTHWARD FROM AR INTO SE MO COULD BREAK UP CLOUDS OVER SW/WEST CENTRAL IL THIS AFTERNOON AND WARM TEMPS MORE AND MAKE IT MORE UNSTABLE. LINE OF STORMS COULD DEVELOP NORTHWARD INTO CENTRAL/SW IL LATER TODAY AND THEN WEAKEN DURING THE EVENING INTO NE IL. MAIN SEVERE WX THREAT FOR AREAS SW OF I-74 FROM 2 TO 8 PM IS LARGE HAIL AND DAMAGING WIND GUSTS. SPC HAS BEST CHANCE OF TORNADIC SUPERCELLS OVER SW IL AND SE MO...SW OF ILX CWFA. STRONG PRESSURE GRADIENT TODAY ESPECIALLY THIS MORNING WITH SE WINDS 15 TO 30 MPH AND GUSTS OF 35 TO 40 MPH AND FEW GUSTS LOCALLY HIGHER LIKE YESTERDAY AFTERNOON. STILL THINK BELOW WIND ADVISORY CRITERIA WHICH IS SUSTAINED OF 30 MPH OR MORE FOR AT LEAST 1 HOUR AND ANY GUSTS OF 45 MPH OR HIGHER. HIGHS TODAY IN THE LOWER 60S WITH COOLEST READINGS AROUND 60F FROM I-74 NE WHERE RAIN MORE WIDESPREAD AND STAYING CLOUDY. HAVE LIKELY CHANCE OF CONVECTION TONIGHT WITH CHANCE OF THUNDERSTORMS THIS EVENING. NORTHERN AREAS TO HAVE HIGHEST CHANCE OF RAIN AND COULD EVEN BE CATEGORICAL EARLY THIS EVENING FROM PEORIA NORTH. BUMPED LOWS UP A FEW DEGREES INTO THE LOWER 50S WITH SSE FLOW AND CLOUD COVER. ON MON THE VERTICALLY STACKED LOW PRESSURE SYSTEM LIFTS INTO MN WHILE SHORT WAVE ENERGY PIVOTING EASTWARD TOWARD CENTRAL/NORTHERN IL AND KEEPING LIKELY CHANCE OF CONVECTION NORTH OF I-70 WITH GOOD CHANCE OVER SE IL. SPC HAS SLIGHT RISK OF SEVERE MON AFTERNOON AND EARLY EVENING FROM JACKSONVILLE AND FLORA SW. UPPER LEVEL TROF LINGERS OVER IL TUE WITH ANOTHER SHORT WAVE MOVING IN BY TUE AFTERNOON AND KEEPING CHANCE OF CONVECTION WITH CHANCE OF THUNDER TUE AFTERNOON ESPECIALLY SE IL. HAVE HIGHS AROUND 70F TUE WITH MOSTLY CLOUDY SKIES. WARMER GUIDANCE HIGHS IN THE MID 70S COULD VERIFY IF WE SEE MORE SUN. KEPT TUE NIGHT DRY AS UPPER LEVEL RIDGE MOVES INTO IL. LONG TERM...WEDNESDAY THROUGH SUNDAY... SHORT WAVE TROF OVER THE GULF OF ALASKA TO MOVE SE TOWARD THE US/CANADIAN BORDER AND DRIVE A COLD FRONT INTO IL WED OR THU DEPENDING ON WHICH MODEL YOU FOLLOW. GFS IS FASTER WITH COLD FRONT MOVING IT INTO IL BY WED AND QPF AFTER MIDNIGHT TUE NIGHT. NAM ALSO IS QUICKER WITH SOME QPF BY WED. NOT GOING AS FAR AS NAM/GFS YET SINCE WE HAVE BEEN IN AN OMEGA BLOCK PATTERN...BUT DID SPEED UP CHANCE OF CONVECTION BY 12 HOURS TO START NW PARTS WED AFTERNOON AND REST OF AREA WED NIGHT AND CONTINUE INTO THU. ECMWF HAD BEEN MODEL OF CHOICE FURTHER OUT AND IT HAS 1001 MB LOW PRESSURE MOVING ALONG A FRONTAL BOUNDARY NEAR THE OHIO RIVER FRI WHICH WOULD KEEP CHANCE OF CONVECTION GOING FOR CENTRAL/SE IL. KEPT IT DRY THIS WEEKEND WITH TEMPS A LITTLE COOLER THAN NORMAL WITH UPPER LEVEL TROF OVER THE GREAT LAKES/OHIO VALLEY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HARDIMAN/HUETTL
Hazardous weather outlook, Apr 30, 11:05 AM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1105 AM CDT SUN APR 30 2006 ILZ027>031-036>038-040>053-011200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- 1105 AM CDT SUN APR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY CONDITIONS WILL PERSIST TODAY WITH GUSTS BETWEEN 30 AND 40 MILES PER HOUR. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT...AND SOME OF THE STORMS MAY BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND STRONG WINDS FROM MID AFTERNOON UNTIL AROUND MIDNIGHT... AND THE GREATER THREAT WILL BE AREAS ALONG AND WEST OF I-55. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR THUNDERSTORMS WILL PERSIST INTO MONDAY. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. ANOTHER STORM SYSTEM WILL APPROACH THE AREA AND BRING A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. ILZ054>057-061>063-066>068-071>073-011200- MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM- JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- 1105 AM CDT SUN APR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY CONDITIONS WILL PERSIST TODAY WITH GUSTS BETWEEN 30 AND 40 MILES AN HOUR. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT...AND SOME OF THE STORMS MAY BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND STRONG WINDS FROM MID AFTERNOON UNTIL AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR THUNDERSTORMS WILL PERSIST MONDAY AND TUESDAY. SOME OF THE STRONGER STORMS MAY PRODUCE HAIL AND STRONG WINDS DURING THE AFTERNOON AND EVENING HOURS. ANOTHER STORM SYSTEM WILL APPROACH THE AREA AND BRING A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 3:22 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 53 min |
| Apr 30, 3:28 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 50 min |
| Apr 30, 3:39 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 66 min |
| Apr 30, 3:47 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 36 min |
| Apr 30, 3:56 PM CDT | Flash Flood Warning | ILX | Logan, Menard | 4 hr |
| Apr 30, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Macon | 49 min |
| Apr 30, 4:12 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 63 min |
| Apr 30, 4:42 PM CDT | Severe Thunderstorm Warning | ILX | Moultrie | 48 min |
| Apr 30, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Effingham | 59 min |
| Apr 30, 5:37 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 42 min |
| Apr 30, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Effingham | 30 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.